zbMATH — the first resource for mathematics

A remark on a theorem of Lyapunov. (English) Zbl 0158.28203

PDF BibTeX Cite
Full Text: DOI
[1] {\scGantmacher, F. R.} “Theory of Matrices,” Vol. II.
[2] Bellman, R; Bellman, R, Matrix analysis, (), 243 · Zbl 0124.01001
[3] Hahn, W, Eine bemerkung zur zweiten methode von Lyapunov, Math. nachr., 14, 349-354, (1956) · Zbl 0071.30701
[4] Enthoven, A.C; Arrow, K.J, A theorem on expectations and the stability of equilibrium, Econometrica, 24, 288-293, (1956) · Zbl 0074.15001
[5] Arrow, K.J; McManus, M, A note on dynamic stability, Econometrica, 26, 448-454, (1958) · Zbl 0107.37201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.